A determinant identity

Woodcock, Chris F. and Graves-Morris, P.R. (1993) A determinant identity. Siam Review, 35 (4). pp. 649-651. ISSN 0036-1445. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:13
Last Modified: 23 May 2014 08:52
Resource URI: https://kar.kent.ac.uk/id/eprint/23527 (The current URI for this page, for reference purposes)
  • Depositors only (login required):